Monotone and Concave Positive Solutions to Three-Point Boundary Value Problems of Higher-Order Fractional Differential Equations
Wenyong Zhong and
Lanfang Wang
Abstract and Applied Analysis, 2015, vol. 2015, 1-9
Abstract:
We study the three-point boundary value problem of higher-order fractional differential equations of the form , , , , , where is the Caputo fractional derivative of order , and the function is continuously differentiable. Here, , , . By virtue of some fixed point theorems, some sufficient criteria for the existence and multiplicity results of positive solutions are established and the obtained results also guarantee that the positive solutions discussed are monotone and concave.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/728491.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/728491.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:728491
DOI: 10.1155/2015/728491
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().